# SDR UHLA201506050490

- Difficulty date: June 5, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 29,658 hours, 24,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524158023
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE UPRIGHT AT FRAME 20 ON THE LT OMEGA BEAM.  THE STANTION WAS R & R IAW SRM 51-40-02.
